Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What should be the proper diet in loose stools?

Iam having loose stools from 2 days, i went to a doctor he said i ahve infection in my stomach. He gave me some antibiotics and iam taking these medications. My loose motions are better now. But still i will get slight stomach pain after taking rice and sambar. What foods should i take during this time?
Asked On : Sat, 26 Sep 2009
Answers:  3 Views:  1130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
diet it self can manage loose stools. use more water, tendercocunut, rice gangi, electral or glucose powder. so that you dont get tiredness. even fruit juices are also very good.
Answered: Tue, 13 Oct 2009
  User's Response

I am18 year old weight is very few 55kg. what should i do for increasing my weight.

Answered: Sat, 26 Sep 2009
  User's Response
i dont think so we should stop eating food during motions ..we should take more water..and tender cocunut more elecrolytes are lost during motion
Answered: Thu, 15 Oct 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor